# SDR FDEA201802120351

- Difficulty date: February 12, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 80,454 hours, 16,120 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Bs 1556
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY,  CORROSION FOUND ON THE SEAT TRACK BS 1556,  LBL 8.5.   THE CORROSION WAS  REMOVED AND FOUND TO BE OUT OF  LIMITS IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE   DAMAGE 1. THE SEAT TRACK WAS REPAIRED IAW SRM 53-00-52-2R, FIGURE 201,  REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW  GMM 6-2-100.
